MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP VVC INS STD+ 10MM; LCS REVISION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP VVC INS STD+ 10MM; LCS REVISION : KNEE TIBIAL INSERT
Catalog Number 129424510
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Loss of Range of Motion (2032); No Code Available (3191)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Patient was revised due to reduced movement and an 'audible clunk' during range of motion.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP VVC INS STD+ 10MM
Common Device Name
LCS REVISION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8239654
Report Number1818910-2019-80583
Device Sequence Number13935348
Product Code NJL
UDI-Device Identifier10603295024712
UDI-Public10603295024712
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129424510
Device Lot NumberAG7834000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2018
Supplement Date Received by Manufacturer01/17/2019
02/07/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date01/31/2019
02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR